It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-17-2002, 07:49 PM   #1
Senior Member
 
Join Date: Oct 2001
Location: osbornville,nj
Posts: 223
sweetwawa HB User
Question therapy


i just started w/a new therapist.about a month and a half ago or more.about five times i've seen her.
i have some doubts.shoud i continue?
also the meds i'm taking some say cause weight gain.zyprexa/depakote.
__________________
............the men who ran the co. ran your life....u couda ben his wife....'starsailor

 
Sponsors Lightbulb
   
Old 10-18-2002, 07:49 AM   #2
Inactive
 
Join Date: Nov 2000
Location: stoughton WI USA
Posts: 4,086
mlgable HB User
Post

What kind of doubts are you having about your new therapist and what is she helping you with? Without more specifics as to what is going on it is hard to say one way or the other. As for the meds causing wt gain...........if the literature that came with them mention wt gain as a side effect that just means that wt gain was one side effect that was noticed by SOME of the people that took the medication during the test period before the drug was put on the market. That does not mean that you will gain wt but that is one thing that MAY happen. Continue on your meds and watch what you eat as you normally would. If you notice a significant gain and feel it is due to the med and not due to your eating habits then you will have to talk to the doc that prescribed the meds to decide where to go next. Many meds can cause an increased appitite which in turn can lead to wt gain so be sure it is the med causing any gain and not your eating habits before making any judgements about the med. With any luck you will probably have no problems at all with the meds.

 
Sponsors Lightbulb
   
Old 10-18-2002, 09:12 AM   #3
Senior Member
 
Join Date: Oct 2001
Location: osbornville,nj
Posts: 223
sweetwawa HB User
Exclamation

thanks mlg that was a great post.

i'm struggling w/those issues about the meds.
my appetite has increased because i think they're "downers" making me more drowsy because they relieve my anxiety condition!!!
what a price to pay to alleviate my condition.
i'm trying not to keep junk food around either.
oh well
__________________
............the men who ran the co. ran your life....u couda ben his wife....'starsailor

 
Old 10-20-2002, 12:15 PM   #4
Senior Member
 
Join Date: Oct 2001
Location: osbornville,nj
Posts: 223
sweetwawa HB User
Post

i forgot to add my therapist "was" helping me w/ocd.
they aren't being reasonable,and listening to the "patient's" p.o.v. and i resent that.
there has to be a compromise on treatment from the doctor and therapist both or it puts the patient in a childlike,dependent position.
amen.
__________________
............the men who ran the co. ran your life....u couda ben his wife....'starsailor

 
Old 10-20-2002, 12:16 PM   #5
Senior Member
 
Join Date: Oct 2001
Location: osbornville,nj
Posts: 223
sweetwawa HB User
Post




[This message has been edited by sweetwawa (edited 10-21-2002).]
__________________
............the men who ran the co. ran your life....u couda ben his wife....'starsailor

 
Old 10-21-2002, 01:11 PM   #6
Senior Member
 
Join Date: Oct 2002
Posts: 202
Faith80 HB User
Post

I think before you discontiue with your therpist, you should voice your concerns and if it's hard to tell her/him your concerns you should write them down and hand them to your therpist and see if things change. It takes time to get used to a new therpist and it takes time for the therpist to acess your needs and a month isn't a long time, but if you aren't being listen to, than yes, maybe finding another T is the right thing to do. Good luck hon

------------------
As long as there is life, there is hope
__________________
As long as there is life, there is hope

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 05:57 PM
Hormone Therapy No Longer Working Hope4him Cancer: Prostate 9 11-19-2009 03:51 PM
Hormonal Therapy or No Hormonal Therapy: patient202 Cancer: Prostate 1 07-04-2009 03:54 PM
CyberKnive with Stereotactic Body Radiation Therapy (SBRT): Promise & Not Yet Proven IADT3since2000 Cancer: Prostate 15 02-15-2009 10:48 AM
I Don't See A Lot Of Posts About Radiation Seed Therapy builder Cancer: Prostate 13 09-29-2008 08:51 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!